# SDR CA100816004

- Difficulty date: August 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 17,622 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324476814
- Condition: Unserviceable
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT ENGINE FCU FOR SCHEDULED MX.  AN OVERHAULED FCU FROM MFG WAS INSTALLED AND RIGGED.  UPON TRYING TO START ENGINE, MX FOUND THAT THE ENGINE STARTED BUT HAD A HUNG START AT 30 PERCENT.  ENGINE WAS SHUTDOWN, RIGGING WAS RECHECKED, FLOW DIVIDER WAS REMOVED AND OPERATION CHECKED. ENG MFG WAS CALLED, ADVISED OF PROBLEM AND WHAT HAD BEEN CHECKED. ENGINE START WAS RE-ATTEMPTED WITH SAME RESULTS. ENG MFG SAID THAT WE WERE NOT GETTING ENOUGH PRESSURE TO OPEN THE SECONDARY NOZZLES AND TO REPLACE THE FCU.  FCU WAS REMOVED, A SERVICEABLE UNIT INSTALLED AND A START CARRIED OUT WITH NO PROBLEM. FAILED UNIT WAS SENT BACK TO MFG FOR INSP.
